# SDR AALA200800616

- Difficulty date: March 12, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N686AA
- Make and model: Boeing 757223
- Aircraft serial: 25343
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS AT OVERHEAD WING EXIT INOPRATIVE.  REPLACED BATTERY PACK AT SEAT ROW 25 RIGHT FOR EMERGENCY LIGHTS AT OVERHEAD WING EXIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
